# SDR UPS03841109

- Difficulty date: July 25, 2003
- Submitted: August 15, 2003
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- Aircraft time: 78,372 hours, 25,542 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 561378523
- Condition: Corroded
- Location: Cockpit Subfloor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2, VERTICLE WEB IN COCKPIT SUBFLOOR IS CORRODED BEYOND LIMITS AT STA -80 LBL 50 AT FUSELAGE SKIN.  REMOVED, FABRICATED AND REPLACED WEB/DOUBLER IAW DWG 5613785 AND SRM 51-1-20D, 51-1-21.
